# SDR MWEA040114

- Difficulty date: July 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 45,402 hours, 42,213 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: 49123171
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT TORQUE TUBE IS CORRODED.  REMOVED AND REPLACED AFT TORQUE TUBE.
